International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 875052 | https://doi.org/10.1155/S0161171286000959

Graziano Gentili, Daniele C. Struppa, "On a generalization of the corona problem", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 875052, 5 pages, 1986. https://doi.org/10.1155/S0161171286000959

On a generalization of the corona problem

Received07 May 1985

Abstract

Let g,f1,,fmH(Δ). We provide conditions on f1,,fm in order that |g(z)||f1(z)|++|fm(z)|, for all z in Δ, imply that g, or g2, belong to the ideal generated by f1,,fm in H.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views93
Downloads271
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.